MathSciNet Relay Station
MathSciNet bibliographic data
MR1705599 (2000i:60082) 60J35 (11E95 31C25 60B15 60J25)
Albeverio, Sergio; Karwowski, Witold; Zhao, Xuelei Asymptotics and spectral results for random walks on $p$-adics. Stochastic Process. Appl. 83 (1999), no. 1, 39–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement